Tramadol

Tramadol is a potent painkiller belonging to the class of drugs called opioids. This drug works by altering the way our brain senses pain. It is used to treat mild to moderate acute or chronic pain. It is a controlled drug and has to be used under strict medical supervision.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

My sister's palm is getting black and hard. Why?

Query: Hi doctor, My sister's right hand and wrist are aching continuously since the past few weeks. The pain has become much greater now. She says that under her little finger, the pain is comparatively greater than in the rest of her hand. Her palm has turned black and hard a little.  Read Full »


Dr. Ganeshkumar Suresh Satpute

Answer: Hello, Welcome to icliniq.com. Your sister may have impending gangrene. It occurs when the blood vessel supplying the hand is blocked. She should undergo right upper limb arterial Doppler. If the reports show obstruction, then you should immediately consult a cardiovascular surgeon. If possib...  Read Full »

What can cause heel pain?

Query: Hi doctor, I am a 67 year old male. I am overweight, mildly diabetic and have high BP. I have pain on backside of my left heel. It increases in the evening. I think I have Achilles tendinitis. Please help.  Read Full »


Dr. Akshay Kumar Saxena

Answer: Hello, Welcome to icliniq.com. You have mentioned pain in your heel region. Also you have stated that you are diabetic, hypertensive and overweight. There are actually many causes of pain in the heel region, so it can be due to plantar fasciitis which is very common in your age group. ...  Read Full »

Can lifestyle changes help in reducing high creatinine levels?

Query: Hello doctor, My creatinine level is 1.7 mg/dL. I am a diabetic, and I was on regular medication for the same. I also take Nefrosave tablets. My blood sugar levels dropped to 59 mg/dL all of a sudden. My physician advised me to stop taking Glycomet 850. After 10 days, he checked my creatinine level...  Read Full »


Dr. Sagar Ramesh Makode

Answer: Hello, Welcome to icliniq.com. You will need to repeat the urea and creatinine tests after two weeks in order to rule out chronic kidney disease. It is important to attribute this to a particular cause to effectively prevent further increase in creatinine levels. The likely cause could be diabete...  Read Full »

Kindly go through the blood report and give your opinion.

Query: Hello doctor, From the past few weeks, I have had severe pain and inflammation in both the legs, from my knees to the foot. I limp while walking, and have no injuries or accident. Also, I feel very lazy, weak, and sometimes feel feverish in the evenings. My concentration at work is also going down. ...  Read Full »


Dr. Sagar Ramesh Makode

Answer: Hello, Welcome to icliniq.com. I have seen your reports (attachment removed to protect patient identity). There is nothing serious, no need to worry. The central problem associated with you is obesity. Obesity has lead to excess fat deposition in the liver, leading to mild elevation of AST (aspartat...  Read Full »

Please suggest medicines based on the endoscopy report.

Query: Hi doctor, I am a patient having a chronic liver disease with HCC. Currently, I am taking Novidat 500 mg for five days, Spasfon, Risek 500 mg for 14 days and Uroso 250 mg for 14 days. Even after taking these medicines, I still have pain in my stomach. There is no benefit. My endoscopy reports show ...  Read Full »


Dr. Ajeet Kumar Lohana

Answer: Hi, Welcome to icliniq.com. From your description, HCC (hepatocellular carcinoma) causes stomach pain in you. It occurs when you have significant necrosis within the center of HCC with the presence of vascular or capsular involvement. I suggest you do a complete CT (computed tomography) scan with ...  Read Full »

I am suffering from L5-S1 nerve root compression. How to recover?

Query: Hi doctor, I am suffering from L5-S1 nerve root compression issue. I have been given an epidural injection, but it does not work correctly. I am getting substantial pain all over my right leg. The pain is very severe. I am unable to walk or sit at all. I also went through SNRB and epidural steroid i...  Read Full »


Dr. Anshul Varshney

Answer: Hi, Welcome to icliniq.com. We are here to help you. I understand such radicular pain is very troublesome. For pain, I advise the following. Kindly consult your specialist doctor, discuss with him or her and take treatment with consent. A combination of Pregabalin and Methylcobalamin. To do hot fome...  Read Full »

Please go through my X-ray and suggest a treatment for my knee pain.

Query: Hi doctor, Two years ago, I was injured while playing volleyball. I ignored the pain around my kneecap at that time, and it was fine after a week. After a year, I started getting sudden pain in my right knee. The pain is like locking the knee joint. The pain becomes severe while riding a bike. There...  Read Full »


Dr. Prathap

Answer: Hi, Welcome to icliniq.com. There is no obvious bony injury (attachment removed to protect patient identity), but your ligaments might be a problem while you sustained the trauma. Is there any swelling? If the pain is not coming down or becoming more in spite of treatment, then you need to get an M...  Read Full »

Is it advised to avoid Risperidone with Tramadol?

Query: Hello, I have an urgent question and I don’t know what to do. My mother in law (72 years old) who was a healthy and active person was suddenly diagnosed with Colon cancer last year. She was on chemo and radiotherapy treatment up until her last operation before 7 months where she was told she ...  Read Full »


Dr. Manisha Auradkar Raghunath Auradkar

Answer: Hello I completely understand your concern regarding your mother in law’s condition. Risperidone and Tramadol have major interactions that can lead to severe health problems like depression, respiratory distress and therefore these should be avoided giving together. Her current condition need...  Read Full »

I am suffering from COVID-19 infection. How to manage it?

Query: Tested positive for covid 19 over a week ago. I had fever, shortness of breath, chest pain and diarrhea. Currently I have an excruciating headache and chest pain. Have taken Tylenol and advil. Nothing seems to be working.  Read Full »


Dr. Alexander Davis

Answer: I’m deeply saddened by your illness. Have you already had a chest CT? Pls. have an eye on your breathing frequency. If you have more than 20 breaths per minute, you should seek hospitalization. As to the headache. Unfortunately Covid can also enter the brain and cause inflammation there. That...  Read Full »

How to get rid of my persistent headache permanently?

Query: Hi doctor, I am a 33-year-old female. I have a mild continuous headache on either side of my head, and it goes away with painkillers. I do not feel pain and spasm in the neck and no giddiness. No diabetes, and I am not on any medications. Please help.  Read Full »


Dr. Rohit Jain

Answer: Hi, Welcome to icliniq.com. Well, your headache seems to be not related to the usual medical causes. I would suggest a few things: 1. Get your eyes checked. I think you are sitting too much in front of the computer, which causes headaches due to the radiations, even if it is minimal. 2. Take up...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.